# SDR UPS96205849

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Part number: BAC1510335
- Condition: Corroded
- Location: Bs 304-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED FINDING CORROSION ON HAT CHANNEL STA 304 - 344, RBL 14, WL 208.  OUT OF LIMITS.  REMOVED AND REPLACED HAT CHANNEL IAW SRM 51-10-2, 51-20-4, 51-30-2, 51-30-5, 51-30-8.
